# SDR DL76G070575

- Difficulty date: May 20, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N1609
- Make and model: Boeing 767332
- Aircraft serial: 30574
- Aircraft time: 32,839 hours, 4,978 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RTB DUE EQUIPMENT COOLING OVERBOARD VALVE LIGHT ILLUMINATED DID NO GO OUT IN STANDBY.  NO DISPATCH ALLOWED BY FCP.  LOCKED VALVE CLOSED AND RELEASED PER MEL.  RE-ACTIVATED SYSTEM AND PUT BACK IN AUTO SYSTEM, OPS NML.  NO HISTORY.  MCO AND PLAC REM.
